# SDR GTIA2025091139074

- Difficulty date: September 11, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 38,591 hours, 17,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 164419
- Condition: Inoperative
- Location: Zone 200
- Part time: 2,380 hours, 1,184 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK EPSU 12WL FOUND FAILED-REMOVED + REPLACED EPSU 12 WL IAW AMM 33-51-38 OPS CHECK GOOD
